Advances in Difference Equations, Volume (231), Year (2017-8) , Pages (1-17)
Title : ( Existence and uniqueness of solutions to the second order fuzzy dynamic equations on time scales )
Authors: Omid Solaymani Fard , Tayebeh Aliabdoli Bidgoli ,Access to full-text not allowed by authors
Abstract
In this paper, we introduce a new metric space to study the existence and uniqueness of solutions to second order fuzzy dynamic equations on time scales. In this regard, we use Banach’s fixed point theorem to prove this result. Also, we see that this metric guarantees an elegant and easier proof for the existence of solutions to second order fuzzy dynamic equations on time scales.